# SDR SWI2024F01236

- Difficulty date: September 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL Z STIFFENER HAS SHEARED RIVETS      (C-CHECK RO 11/11/2024)    REPAIRED L/H LOWER TRANSCOWL INNER SKIN COMMON TO ZED STIFFENER P/N CN624-2038-204, REF. REO 690-54-21-517, REV. --, 2024-10-02. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
